# SDR AALA202404032378

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 17,248 hours, 4,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD AND AFT/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR ARE BELOW LIMITS (L2, L3, L4, R4,). PERFORMED SERVICING AT FORWARD AND AFT CREW/ EMERGENCY EXIT DOOR CYLINDER ACCUMULATORS (L2, L3 (AALA202404033861), L4 (AALA202404033144), R4 (AALA202404034948))
